Journal of Electromagnetic Analysis and Applications

Volume 3, Issue 8 (August 2011)

ISSN Print: 1942-0730   ISSN Online: 1942-0749

Google-based Impact Factor: 0.55  Citations  h5-index & Ranking

Radiations from an Eccentric Coated Cylinder with N Slots

HTML  Download Download as PDF (Size: 232KB)  PP. 305-311  
DOI: 10.4236/jemaa.2011.38049    6,071 Downloads   8,962 Views  




The transverse magnetic (TM) radiation characteristics are investigated for a cylinder with N infinite axial slots of arbitrary opening size and location. The cylinder is a thin circular conductor and coated by an eccentric material. Fields are found by applying the boundary conditions to the cylindrical wave functions. The addition theorem of Bessel functions is used to obtain an infinite series solution in Fourier–Bessel series form. Results are computed by shrinking the generated infinite series to a finite number of terms and compared to other available data. Numerical results in graphical forms for different values are also developed and discussed for small eccentricities.

Share and Cite:

M. Mushref, "Radiations from an Eccentric Coated Cylinder with N Slots," Journal of Electromagnetic Analysis and Applications, Vol. 3 No. 8, 2011, pp. 305-311. doi: 10.4236/jemaa.2011.38049.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.